# SDR GLBA2001065

- Difficulty date: March 24, 2001
- Submitted: March 31, 2001
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 10,325 hours, 14,090 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1303800445
- Part serial: 437U
- Condition: Failed
- Location: Cockpit
- Part time: 224 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

N1 INDICATOR FAILED.  REPLACED INDICATOR.
